|
On the asymptotic behavior of the solution of the Neumann problem in domains with thin cross connectors
O. R. Polyakova Saint-Petersburg State University
Received: 14.11.1989
Citation:
O. R. Polyakova, “On the asymptotic behavior of the solution of the Neumann problem in domains with thin cross connectors”, Mat. Zametki, 53:2 (1993), 100–109; Math. Notes, 53:2 (1993), 184–191
Linking options:
https://www.mathnet.ru/eng/mzm3953 https://www.mathnet.ru/eng/mzm/v53/i2/p100
|
Statistics & downloads: |
Abstract page: | 200 | Full-text PDF : | 74 | First page: | 1 |
|